New Saridon Tablet is a remedy for headaches trusted since 1934, providing relief from various types of headaches with just one tablet.
Tablet
New Saridon is a trusted remedy for headaches since 1934. It is effective for different headache types, including headaches that spread across, on the sides and back of the head. The unique triple-action formula provides quick headache relief.
1 tablet every 4-6 hours with a minimum gap of 4 hours and not more than 6 tablets per 24 hours
Taking more than a daily dose may cause liver damage or allergic reaction such as swelling of the face, itchy throat, rash, or difficulty in breathing Not meant for pregnant/lactating women, children or adults undergoing treatment without a doctor's consultation Not to be consumed with other paracetamol-containing medicines or if allergic to any of the ingredients Do not use it for more than 5 days continuously. In case of excess pain, visit a physician. If consuming New Saridon, limit the intake of caffeine such as coffee etc. on that day New Saridon must not be used by children under 12 years of age Caution should be exercised when taking New Saridon for existing medical conditions like liver, kidney, asthma, chronic rhinitis, chronic urticaria Best to consult your doctor before consuming New Saridon in the above scenario In case of use of other analgesics containing/ not containing Paracetamol in addition to New Saridon, pls consult your dr before using the same
Not meant for pregnant/lactating women
Not meant for pregnant/lactating women
Not to be consumed with other paracetamol-containing medicines or if allergic to any of the ingredients
New Saridon is an effective remedy for headaches. Just one tablet of New Saridon is enough to provide relief from various types of headaches.
New Saridon is an effective remedy for headaches. Just one tablet of New Saridon is enough to provide relief from various types of headaches.
Paracetamol takes around 30-45 minutes to start working, following which you may notice a decrease in your body temperature and relief in pain.
Usually, you will start feeling better after about half an hour of taking this medicine. However, it is advised to complete the course of your medicine to attain its maximum benefits.
You should only take four doses of Paracetamol in 24 hours. There should be a gap of at least 4 hours between two doses. Do not take Paracetamol for more than 3 days without first talking to your doctor.
Paracetamol is considered safe for children only when used as directed by the doctor. New Saridon tablets are considered to be safe in children above 12 years of age. Children below 12 years of age are not advised to take this medicine.
Taking more than a daily dose may cause liver damage or allergic reaction such as swelling of the face, itchy throat, rash, or difficulty in breathing.